# SDR IXXA05SMN143S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pan
- Condition: Cracked
- Location: Xfs 520.168
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING.  CTR L/E ZEE PAN CRACKED 2 INCHES, XFS 520.168.  REMOVED AND REPLACED ZEE PAN ON RT WING CTR. L/E XFS 520.168 IAW SRM 51-1-21, SRM 51-1-20 PAGE 9, 21.
